# SDR TWRA9643

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN INSPECTION OF EVAC SYSTEM, MAINTENANCE FOUND UPPER DECK EXIT SIGN INOP.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK.  OPS CHECK MM 33-51-00 OK.  (M)
